# SDR CKSA97215

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Bulged
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, FOUND SEVERAL BULGES ON FS1480 BULKHEAD IN LEFT BODY MLG WELL.  OK TO INSTALL REPAIR DOUBLER IAW BOEING DRAWING 65B15085 DATED 26 APR 97, BOEING ENGINEER RECOMMENDS REPAIR TO THE BUCKLE AREA LOCATED AT THE LEFT SIDE PER BOEING MSG CKF-ORD-97-0030RE.  INSTALLED REPAIR (7075-T6) IAW BOEING ENGINEERING MSG CKF-ORD-97-0030RE.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 097874.
